# SDR KCSA201203091028

- Difficulty date: March 9, 2012
- Submitted: March 10, 2012
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 92,249 hours, 14,119 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON CAP SKIN HAS A CRACK INDICATION IN THE AFT CENTER O/B HOLE OF THE SPAR CHORD AT NAC STA 221.9
